Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Economics Theory
Year: 2011  |  Volume: 5  |  Issue: 5  |  Page No.: 106 - 109

Analyze the Duration of Busy Period in M|X|/G/1/K Systems with Vacation Time and under the Partial Batch Acceptance Strategy

Mohammad Taremi and Mohammad Reza Salehi Rad    

Abstract: One of the main characteristics in optimization and performance evaluation in a Queueing Model is its busy period. Finding the exact distribution of this variables in Queueing Models which service distribution and or inter-arrival distribution is general is so complicated and there is usually no closed formula for that. Traditionally in these situations, Laplase-Stieltjes transform this variable computed and then by using that the moments it determined.

Fulltext    |   Related Articles   |   Back
   
 
 
 
  Related Articles

No Article Found
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility